# SDR SWAA2025042226090

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 72,061 hours, 37,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHTS AT SEAT ROW 12 LH & 13 RH INOP<[01] RELAMPED EMERGENCY AREA LIGHTS AT SEAT ROW 12 LH & 13 RH IAW AMM 33-51-03 OPS CHECK OK
